Journal of the American Mathematical Society. Volume 20, Number 4, 2007

Journal of the American Mathematical Society Contents of Volume 20, Number 4 The module structure of a group action on a polynomial ring: A finiteness theorem Dikran B. Karagueuzian; Peter Symonds J. Amer. Math. Soc. 20 (2007), 931-967. Edge coloring models and reflect...

Full description

Saved in:
Bibliographic Details
Main Author: American Mathematical Society
Format: Article
Language:English
Published: American Mathematical Society 2009
Subjects:
Online Access:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/112
Tags: Add Tag
No Tags, Be the first to tag this record!
Institutions: Thư viện Trường Đại học Đà Lạt